# SDR CWQR20130501032

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 4,213 hours
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Part number: 69586308
- Condition: Cracked
- Location: Extinguishing Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE APU COMPARTMENT THE TECH FOUND THE FIRE EXTINGUISHING SYSTEM NOZZLE CRACKED 2.5" AT THE BULKHEAD MOUNTING FLANGE.  THIS CONDITION AND PICTURES HAVE BEEN SENT TO UNDER SCR 657016.
